Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 13, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 10, 2020, 2:41 PM EDT for 7 counties in Ohio; Allen County, DeKalb County, Steuben County, Indiana; Hillsdale County, Michigan. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2020, 2:41 PM EDT (18:41 UTC)
- Expired
- May 10, 2020, 3:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, IN, DeKalb County, IN, Steuben County, IN, Hillsdale County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 103 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 2:45 PM EDT | TSTM WND GST 47 | 3 Nw Brunersburg, OH | |
| May 10, 2:49 PM EDT | TSTM WND DMG | 3 Wnw Bryan, OH | WITNESSED A LARGE TREE GO DOWN DURING THE STORM. ESTIMATED THE DIAMETER OF THE TREE WAS ABOUT 2 TO 2.5 FT, BUT THE HEALTH OF THE TREE IS UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1774 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
886
WUUS53 KIWX 101841
SVRIWX
INC003-033-151-MIC059-OHC039-051-069-125-137-161-171-101930-
/O.NEW.KIWX.SV.W.0013.200510T1841Z-200510T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
241 PM EDT Sun May 10 2020
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southeastern Steuben County in northeastern Indiana...
Northeastern Allen County in northeastern Indiana...
De Kalb County in northeastern Indiana...
Southern Hillsdale County in southeastern Michigan...
Northwestern Putnam County in west central Ohio...
Defiance County in northwestern Ohio...
Paulding County in west central Ohio...
Henry County in northwestern Ohio...
Northwestern Van Wert County in west central Ohio...
Williams County in northwestern Ohio...
Fulton County in northwestern Ohio...
* Until 330 PM EDT.
* At 241 PM EDT, severe thunderstorms were located along a line
extending from near Auburn to near Antwerp to near Convoy, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Defiance, Auburn, Napoleon, Bryan, Wauseon, Garrett, Archbold,
Montpelier, Hicksville, Butler, Paulding, Delta, Waterloo,
Edgerton, Antwerp, West Unity, Hamilton, Pioneer, Stryker and
Fayette.
This includes the following highways...
Interstate 69 in Indiana between mile markers 322 and 333.
Interstate 80 in Indiana between mile markers 153 and 156.
Interstate 80 in Ohio between mile markers 0 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4087 8468 4117 8479 4128 8518 4186 8470
4176 8436 4171 8436 4171 8421 4148 8388
4128 8388
TIME...MOT...LOC 1841Z 217DEG 40KT 4131 8505 4122 8475 4099 8469
HAIL...<.75IN
WIND...60MPH
$$
NWS2 follow-up statements
641
WWUS53 KIWX 101853
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
253 PM EDT Sun May 10 2020
INC003-033-151-MIC059-OHC039-051-069-125-137-161-171-101930-
/O.CON.KIWX.SV.W.0013.000000T0000Z-200510T1930Z/
Steuben IN-Allen IN-De Kalb IN-Hillsdale MI-Putnam OH-Defiance OH-
Paulding OH-Henry OH-Van Wert OH-Williams OH-Fulton OH-
253 PM EDT Sun May 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN STEUBEN...NORTHEASTERN ALLEN...DE KALB...SOUTHERN
HILLSDALE...NORTHWESTERN PUTNAM...DEFIANCE...PAULDING...HENRY...
NORTHWESTERN VAN WERT...WILLIAMS AND FULTON COUNTIES...
At 252 PM EDT, severe thunderstorms were located along a line
extending from near Waterloo to near Hicksville to near Paulding,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar Indicated. At 247 PM, a 61 mph gust was reported by a
mesonet station 4 miles northeast of Antwerp.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Defiance, Auburn, Napoleon, Bryan, Wauseon, Garrett, Archbold,
Montpelier, Hicksville, Butler, Paulding, Delta, Waterloo, Edgerton,
Antwerp, West Unity, Hamilton, Pioneer, Stryker and Fayette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4087 8468 4117 8479 4128 8518 4186 8470
4176 8436 4171 8436 4171 8421 4148 8388
4128 8388
TIME...MOT...LOC 1852Z 217DEG 40KT 4140 8496 4131 8466 4108 8460
HAIL...<.75IN
WIND...60MPH
$$
CM610
WWUS53 KIWX 101922
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
322 PM EDT Sun May 10 2020
INC003-OHC161-101930-
/O.CAN.KIWX.SV.W.0013.000000T0000Z-200510T1930Z/
Allen IN-Van Wert OH-
322 PM EDT Sun May 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEN AND
NORTHWESTERN VAN WERT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4099 8444 4126 8474 4158 8493 4175 8479
4186 8470 4176 8436 4171 8436 4171 8421
4148 8388 4128 8388
TIME...MOT...LOC 1920Z 215DEG 40KT 4177 8465 4155 8442 4131 8434
$$
INC033-151-MIC059-OHC039-051-069-125-137-171-101930-
/O.CON.KIWX.SV.W.0013.000000T0000Z-200510T1930Z/
Steuben IN-De Kalb IN-Hillsdale MI-Putnam OH-Defiance OH-Paulding OH-
Henry OH-Williams OH-Fulton OH-
322 PM EDT Sun May 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN STEUBEN...NORTHEASTERN DE KALB...SOUTHERN
HILLSDALE...NORTHWESTERN PUTNAM...DEFIANCE...EASTERN PAULDING...
HENRY...WILLIAMS AND FULTON COUNTIES...
At 320 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Reading to near West Unity to
near Defiance, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 247 PM, a 61 mph gust was reported by a
mesonet station 4 miles northeast of Antwerp.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Defiance, Napoleon, Bryan, Wauseon, Archbold, Montpelier, Hicksville,
Paulding, Delta, Edgerton, West Unity, Hamilton, Pioneer, Stryker,
Fayette, Liberty Center, Continental, Holgate, Edon and Mcclure.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4099 8444 4126 8474 4158 8493 4175 8479
4186 8470 4176 8436 4171 8436 4171 8421
4148 8388 4128 8388
TIME...MOT...LOC 1920Z 215DEG 40KT 4177 8465 4155 8442 4131 8434
HAIL...<.75IN
WIND...60MPH
$$
NWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:14 PM EDT, 27 minutes earlier.
Area forecast discussion, May 10, 2:14 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
214 PM EDT Sun May 10 2020
.SYNOPSIS...
Issued at 200 PM EDT Sun May 10 2020
Thunderstorms move out of the area this evening. Then breezy with
cool temperatures dropping into the 30s for lows and snow or graupel
that could mix with rain before dissipating tonight. Best chance for
frost will be Monday night and Tuesday night. Dry weather occurs
early this week, but transitions to rainy weather at the end of the
week.
&&
.SHORT TERM...(Today and Tonight)
Issued at 419 AM EDT Sun May 10 2020
Focus of period will be on well defined upper low presently
moving across southern MN with its eyes set on passing over N
Indiana this afternoon. Disjointed dual cold front setup will move
across the forecast area today. The first front was racing east,
now in western IL with arrival of it into our western counties by
10Z and exiting by 16Z. Some showers were located behind this
feature with hi res models generally showing a weakening trend
over the next several hours until it is almost clear of the area
with some redevelopment expected at that point. While temps are
dropping with the front, dewpoints are increasing behind it (low
to mid 30s ahead vs low to mid 40s behind). It will be along this
feature that we will need to monitor for a non-zero stg-locally
severe storm threat as temperatures are able to warm back into the
50s with 250 to maybe 500 J/KG MLCAPE and shear on the order of
maybe 25 kts. SPC Day1 outlook has maintained the marginal risk
generally east of a Logansport to Goshen to Coldwater line. Setup
will most likely be widely sct to sct showers/storms develop along
this western fringe of the outlook area and race with with
marginal svr hail/wind threat, followed by slightly better
organization into small bowing segments that may enhance localized
wind damage east of I-69 (where better chance for the higher CAPE
values exist).
As briefly mentioned, gradient winds will increase throughout the
day, with some higher gusts of 35 to 40 mph possible. Should
remain below advisory criteria, but somewhat stronger wind fields
aloft could get mixed down with both the second cold front and
stronger showers to push 45 mph.
Behind the second front, coldest air aloft will settle in as the
upper low passes overhead with all models agreeing on -30C 500 mb
temps and strong CAA all leading to scattered to numerous showers
around through at least 00Z, with a threat for gusty winds (mainly
gradient) as well as small hail/graupel as freezing levels come
crashing down.
Some lingering rain/snow showers may be experienced into the
overnight hours but shouldn't amount to much. This activity,
associated cloud cover and winds of around 10 kts should hopefully
stave off any frost formation despite temps falling into the 30s
(low to mid 30s NE half) for overnight lows. Some discussion took
place with our neighbors to the north on frost headlines, but will
defer to day shift to see how winds look tonight.
&&
.LONG TERM...(Monday through Saturday)
Issued at 419 AM EDT Sun May 10 2020
...Frosty nights likely both Monday and Tuesday, but trending
warmer remainder of period...
High pressure will settle in across the region to start out the
period with continued unseasonably cold airmass lingering through
Tuesday night. Coldest day of the week will be Monday when highs
likely won't get above 50 degrees. Clear skies and light winds
both Monday and Tuesday night will allow lows to drop into the low
to mid 30s. Frost advisories will likely be needed for most, if
not all of the forecast area both these nights. This will be
handled in later forecast packages.
There remains a light at the end of the tunnel with a major
pattern shift back to normal and possibly above normal
temperatures by Thursday and beyond as northern stream is finally
shifted north in response to several western US troughs that will
eject east and not only bring the warm weather but also increasing
chances for showers and thunderstorms. Baroclinic zone will be
moving north and south across the region for the second half of
the period, leading to low confidence on specifics with regards to
temps and pops. Arrival of first round of precip looks to be as
early as Weds night with additional waves rippling through into
Sat. Generally stayed with blended pops as they are likely to keep
varying in the coming days and no point chasing them. While some
severe threat later in the week could materialize, greater
likihood of several rounds of rain and maybe some minor hydro
concerns appear more likely.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 200 PM EDT Sun May 10 2020
A strong upper level system accompanied by a cold front will race
across the area this afternoon. Wind gusts to 40 knots have been
common. Have raised wind gusts to 45 knots at FWA with developing
cells moving into Allen County. The line had already moved through
SBN, so expected lighter wind gusts along with some showers behind
the front. Otherwise, some lingering post frontal MVFR clouds can
be expected.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Lakeshore Flood Advisory from 4 PM this afternoon to 3 AM CDT
Monday for INZ003.
MI...Lakeshore Flood Advisory from 5 PM this afternoon to 4 AM EDT
Monday for MIZ077.
OH...NONE.
LM...Gale Warning until 11 PM EDT this evening for LMZ043-046.
&&
SYNOPSIS...Roller
SHORT TERM...Fisher
LONG TERM...Fisher
AVIATION...Skipper
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, May 10, 5:41 AM EDT, 9 hours before
Hazardous Weather Outlook National Weather Service Northern Indiana 541 AM EDT Sun May 10 2020 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-110945- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski- Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- Paulding-Putnam-Van Wert-Allen OH- 541 AM EDT Sun May 10 2020 /441 AM CDT Sun May 10 2020/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. Isolated thunderstorms are possible east of a Logansport to Goshen to Coldwater line today. While small hail and wind gusts to 40 mph will be the main concern from late morning into this afternoon, isolated wind gusts to 60 mph and hail up to 1 inch in diameter are possible with any stronger storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost looks likely for Monday and Tuesday night in many areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ003-MIZ077-110945- La Porte-Berrien- 541 AM EDT Sun May 10 2020 /441 AM CDT Sun May 10 2020/ ...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON TO 4 AM EDT /3 AM CDT/ MONDAY... This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-110945- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 541 AM EDT Sun May 10 2020 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low.
In the hours before
Special weather statement, May 10, 1:39 PM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Northern Indiana 139 PM EDT Sun May 10 2020 INZ006>009-017-018-MIZ079>081-OHZ001-004-015-101845- Lagrange-Whitley-Noble-De Kalb-Allen-Steuben-Branch-Hillsdale-St. Joseph-Defiance-Williams-Paulding- 139 PM EDT Sun May 10 2020 ...A LINE OF SHOWERS WILL AFFECT STEUBEN...NORTHERN ALLEN...NOBLE... NORTHEASTERN WHITLEY...DE KALB...LAGRANGE...SOUTHEASTERN ST. JOSEPH...SOUTHERN BRANCH...SOUTHWESTERN HILLSDALE...NORTHWESTERN DEFIANCE...NORTHWESTERN PAULDING AND WESTERN WILLIAMS COUNTIES... At 137 PM EDT, radar indicated showers were located along a line extending from near Sturgis to near Columbia City. Movement was east at 40 mph. Wind gusts up to 50 mph and half inch hail are possible with these showers. Locations impacted include... Auburn, Sturgis, Kendallville, Columbia City, Angola, Garrett, Hicksville, Butler, Lagrange, Tri-lakes, Huntertown, Avilla, Albion, Waterloo, Fremont, Edgerton, Churubusco, Hamilton, Rome City and Topeka. This includes the following highways... Interstate 469 near mile marker 30. Interstate 69 in Indiana between mile markers 315 and 357. Interstate 69 in Michigan between mile markers 1 and 8. Interstate 80 in Indiana between mile markers 115 and 156. Interstate 80 in Ohio between mile markers 0 and 4. && LAT...LON 4191 8472 4121 8471 4111 8550 4180 8555 TIME...MOT...LOC 1737Z 269DEG 34KT 4176 8547 4113 8541 HAIL...0.50IN WIND...50MPH MCD
Local storm report, May 10, 1:51 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
151 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM TSTM WND GST 3 NNE NINE MILE 41.01N 85.20W
05/10/2020 M78 MPH ALLEN IN ASOS
ASOS OBSERVATION AT THE FORT WAYNE AIRPORT.
&&
SKIPSpecial weather statement, May 10, 2:07 PM EDT, 34 minutes before
Special Weather Statement National Weather Service Northern Indiana 207 PM EDT Sun May 10 2020 MIZ078>080-101900- Branch-St. Joseph-Cass- 207 PM EDT Sun May 10 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CASS...ST. JOSEPH AND NORTHWESTERN BRANCH COUNTIES... At 201 PM EDT, a strong thunderstorm was located over Three Rivers, moving northeast at 35 mph. Wind gusts of 50 to 55 mph and half inch hail are possible with this storm. Locations impacted include... Sturgis, Coldwater, Three Rivers, Bronson, Union City, Centreville, Marcellus, Colon, Nottawa, Flowerfield, Batavia, Leonidas, Mendon, Burr Oak, Sherwood, Klinger Lake, Fishers Lake, Corey Lake, Clear Lake and Matteson Lake. This includes Interstate 69 in Michigan between mile markers 9 and 10. && LAT...LON 4188 8495 4180 8556 4207 8605 4207 8515 TIME...MOT...LOC 1801Z 243DEG 25KT 4194 8560 HAIL...0.50IN WIND...55MPH NWS
Local storm report, May 10, 2:10 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
210 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 2 E FORT WAYNE 41.07N 85.10W
05/10/2020 ALLEN IN PUBLIC
WIRES DOWNED, TREES INTO HOSES. PRIMARILY
EAST SIDE OF FORT WAYNE INTO NEW HAVEN.
&&
PBMLocal storm report, May 10, 2:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
219 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 1 S FORT WAYNE 41.05N 85.14W
05/10/2020 ALLEN IN AMATEUR RADIO
15-20 FOOT TREE DOWNED AT ARCADIA CT. AND
HOAGLAND AVE. TREE PARTIALLY BLOCKING
ARCARDIA CT.
&&
PBMLocal storm report, May 10, 2:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
240 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 5 NW MIDDLEBURY 40.90N 84.80W
05/10/2020 E60 MPH VAN WERT OH EMERGENCY MNGR
REPORT RELAYED BY THE EMERGENCY MANAGER,
TIME ESTIMATED BY RADAR.
&&
SKIPThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:08 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding, Putnam, Van Wert, Williams | 37 min |
| May 10, 2:46 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Henry, Paulding, Putnam, Van Wert | 44 min |
| May 10, 3:32 PM EDT | Special Weather Statement | IWX | Fulton, Henry | 28 min |
| May 10, 3:35 PM EDT | Special Weather Statement | IWX | Allen, Putnam | 25 min |
| May 10, 11:10 AM EDT | Special Weather Statement | IWX | Cass, Fulton, LaPorte, Marshall, Pulaski, Saint Joseph and 2 more | 50 min |
| May 10, 11:57 AM EDT | Special Weather Statement | IWX | Cass, Fulton, Marshall, Miami, Saint Joseph | 63 min |
| May 10, 12:46 PM EDT | Special Weather Statement | IWX | Blackford, Grant, Huntington, Wabash, Wells | 59 min |
| May 10, 12:55 PM EDT | Special Weather Statement | IWX | Elkhart, Kosciusko, LaGrange, Noble, Whitley | 50 min |
| May 10, 1:31 PM EDT | Special Weather Statement | IWX | Adams, Allen, Blackford, Jay, Wells | 59 min |
| May 10, 1:39 PM EDT | Special Weather Statement | IWX | DeKalb, LaGrange, Noble, Steuben, Whitley | 66 min |
| May 10, 1:50 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells, Whitley | 55 min |
| May 10, 2:07 PM EDT | Special Weather Statement | IWX | Branch, Saint Joseph | 53 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Severe Thunderstorm Warnings in Indiana, 2020Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.